# SDR IXXA08SMN089S

- Difficulty date: February 15, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING LEADING CENTER LEADING EDGE OUTER SKIN LOWER SHOWS IMPROPER REPAIR AT STATION XFS 385.200.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FILLERS, INTERNAL SPLICE DOUBLER SEGMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 51-3-0, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 08086 DATED 02-27-08, SEMAN DRAWING NUMBER ED-4706 DATED 02-09-08, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, AND DC8 SRM 51-1-8B.
